# SDR SWAA2024071010116

- Difficulty date: July 7, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 66,409 hours, 39,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REWORKING UPPER HINGE SUPPORT BRACKET 'H-STRAP' (DAMAGE 4; TTG8Q00UDX36); THE DAMAGED CORNER CRACKED. DAMAGE MEASURES 0.25W BY 0.25H.<[01] ACCOMPLISHED TIME LIMITED REPAIR PER EA 24-153-01841.;[02] ACCOMPLISHED EA 24-153-01841
